# SDR CA120816003

- Difficulty date: August 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Adapter
- Part number: B100382
- Condition: Broken
- Location: Flap Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP MOTOR ACTUATOR ADAPTER PLATE STUD FOUND TO HAVE BROKEN OFF.
